# SDR SIMA20190304004

- Difficulty date: March 4, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N259NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000682
- Aircraft time: 4,165 hours, 2,769 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FOUL ODOR IN FLIGHT. MOST DOMINANT WITH HIGH POWER SETTINGS. SMELLS LIKE ROTTEN EGGS. C/A-PERFORMED INSPECTION OF PACKS INLET NO DEFECTS NOTED. PERFORMED ENGINE RUN WITH FLIGHT CREW NO SMELL NOTED. COULD NOT DUPLICATED SMELL. IAW FIM 21-20-00-810-803.
